Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 237027, 10 pages
http://dx.doi.org/10.1155/2014/237027
Research Article

Pullback Exponential Attractor for Second Order Nonautonomous Lattice System

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2School of Mathematical Science, Huaiyin Normal University, Huaiyin 223300, China

Received 7 January 2014; Accepted 27 February 2014; Published 3 April 2014

Academic Editor: Zengji Du

Copyright © 2014 Shengfan Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We first present some sufficient conditions for the existence of a pullback exponential attractor for continuous process on the product space of the weighted spaces of infinite sequences. Then we prove the existence and continuity of a pullback exponential attractor for second order lattice system with time-dependent coupled coefficients in the weighted space of infinite sequences. Moreover, we obtain the upper bound of fractal dimension and attracting rate for the attractor.